Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 162518, 12 pages
http://dx.doi.org/10.1155/2014/162518
Research Article

Commutators of Multilinear Calderón-Zygmund Operator and BMO Functions in Herz-Morrey Spaces with Variable Exponents

1Department of Mathematics, Dalian Maritime University, Dalian 116026, China
2Department of Mathematics, Hainan Normal University, Haikou 571158, China

Received 25 December 2013; Accepted 25 April 2014; Published 25 May 2014

Academic Editor: Yongsheng S. Han

Copyright © 2014 Canqin Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jingshi Xu, and Xiaodi Yang, “Herz-Morrey-Hardy Spaces with Variable Exponents and Their Applications,” Journal of Function Spaces, vol. 2015, pp. 1–19, 2015. View at Publisher · View at Google Scholar
  • Jingshi Xu, and Wei Wang, “Multilinear Calderón-Zygmund operators and their commutators with BMO functions in variable exponent Morrey spaces,” Frontiers of Mathematics in China, vol. 12, no. 5, pp. 1235–1246, 2017. View at Publisher · View at Google Scholar